Stability of discontinuous retarded functional differential equations with applications

Ye Sun, Anthony N. Michel, Guisheng Zhai

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

We present Lyapunov stability results, including converse theorems, for a class of discontinuous dynamical systems (DDS) determined by the solutions of retarded functional differential equations. We demonstrate the applicability of these results in the analysis of several specific important classes of DDS determined by functional differential equations and differential-difference equations.

Original languageEnglish
Pages (from-to)1090-1105
Number of pages16
JournalIEEE Transactions on Automatic Control
Volume50
Issue number8
DOIs
Publication statusPublished - 2005 Aug 1

Keywords

  • Asymptotic stability
  • Differential-difference equations
  • Discontinuous dynamical systems (DDS)
  • Exponential stability
  • Hybrid systems
  • Lyapunov stability
  • Retarded functional differential equations
  • Switched systems
  • Systems with delays

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Stability of discontinuous retarded functional differential equations with applications'. Together they form a unique fingerprint.

  • Cite this